Structure theorems for radical extensions of fields
Acta Arithmetica, Tome 38 (1980) no. 2, pp. 111-115
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
Affiliations des auteurs :
Michael Norris 1 ; Williams Vélez 1
@article{10_4064_aa_38_2_111_115,
author = {Michael Norris and Williams V\'elez},
title = {Structure theorems for radical extensions of fields},
journal = {Acta Arithmetica},
pages = {111--115},
year = {1980},
volume = {38},
number = {2},
doi = {10.4064/aa-38-2-111-115},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/aa-38-2-111-115/}
}
TY - JOUR AU - Michael Norris AU - Williams Vélez TI - Structure theorems for radical extensions of fields JO - Acta Arithmetica PY - 1980 SP - 111 EP - 115 VL - 38 IS - 2 UR - http://geodesic.mathdoc.fr/articles/10.4064/aa-38-2-111-115/ DO - 10.4064/aa-38-2-111-115 LA - en ID - 10_4064_aa_38_2_111_115 ER -
Michael Norris; Williams Vélez. Structure theorems for radical extensions of fields. Acta Arithmetica, Tome 38 (1980) no. 2, pp. 111-115. doi: 10.4064/aa-38-2-111-115
Cité par Sources :